# SDR AMTA200300928

- Difficulty date: July 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Leaking
- Location: Lt Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FUEL LEAK, LT ENGINE.  ENGINE SHUTDOWN FOR ONE HOUR AND FOUR MINUTES.  OIL PRESSURE POSITIVE.  RESECURED HIGH PRESSURE FUEL LINE FITTING.  LEAK CHECK AND TEST RUN OK, ALL INDICATIONS NORMAL.  (M)
